# SDR CA030527011

- Difficulty date: April 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,179 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Condition: Loose
- Location: Elevator Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT HE RAN OUT OF NOSE DOWN ELEVATOR TRIM WITH FLAPS 30 DEGREES. INSPECTED FLAP TRIM INTERCONNECT AND FOUND NO FAULTS. INSPECTED ELEVATOR TRIM AND FOUND THAT NOSE DOWN TRIM WAS LIMITED BY A STOP IN THE COCKPIT TRIM WHEEL. FOUND THAT PIN THAT RIDES IN GROOVE IN TRIM WHEEL & DRIVES TRIM POSITION INDICATOR HAD POPPED OUT AND INTO NEXT GROOVE. REPOSITIONED IN APPROPRATE LOCATION & OPS CHECK OK. RERIGGED POSITION INDICATOR AND TEST FLEW AIRCRAFT, OPS NORMAL.
